MAUDE Adverse Event Report: PALL CORPORATION PALL POSIDYNE® NEO FILTER; FILTER, INFUSION LINE

PALL CORPORATION PALL POSIDYNE® NEO FILTER; FILTER, INFUSION LINE
Model Number NEO96
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
Two instances of the a cardiac filter to be leaking.Filter was removed from line in each instance.

Brand Name
PALL POSIDYNE® NEO FILTER
Common Device Name
FILTER, INFUSION LINE
Manufacturer (Section D)
PALL CORPORATION
25 harbor park drive
port washington NY 11050
MDR Report Key16435225
Report Number16435225
Device Sequence Number19633088
Product Code FPB
UDI-Device Identifier00636207300904
UDI-Public(01)00636207300904
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/30/2023
Report Date (Section F) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNEO96
Device Catalogue NumberNEO96
Device Lot Number22-564
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/24/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/24/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight6 KG
Date Report Sent to FDA01/30/2023